advertisement
Question
Posted by: Thuli | 2012-07-04

tryphesil contraceptive

I recently went on the pill, tryphesil, but i only used it for the one day and that was the first day of my periods, i stopped because i went on a trip and forgot the pack at home. But its been 2weeks now and my periods wont stop! Could this be the cause, if so how do i stop them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that one pill would have caused this. You don't say what your periods were like before. If you usually have irregular or heavy periods, you should see a gynaecologist for an assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-07-09

It is unlikely that one pill would have caused this. You don't say what your periods were like before. If you usually have irregular or heavy periods, you should see a gynaecologist for an assessment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement